# SDR DL72S000797

- Difficulty date: March 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 63,273 hours, 48,442 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Component: Slat, 651622194
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER SKIN WORN O/B OF O/B ALIGNMENT SPADE.  CUT INNER SKIN MADE NEW SKIN DOUBLERS.  REPAIRED PER MM 57-54-0 FIG 801.
